# SDR SWIA202511281025

- Difficulty date: October 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 38,047 hours, 25,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE HOLE TP RBL9.00 FLOOR SUPPORT LOWER FLANGE BTWN FS 677.00 & FS692.00.   DAMAGE HOLE TP RBL9.00 FLOOR SUPPORT LOWER FLANGE BTWN FS 677.00 & FS692.00 COMPLIED ALL STEPS IAW REO670-53-31-1109 REV.--
